13 Dec 2010
In general, clinical studies have shown that Premarin and Vivelle-dot probably do not cause weight gain. Although women taking the medicines often gain weight, it appears that this weight gain is probably not caused by the medication. In several studies, there were no significant differences in weight gain between women who took Premarin or Vivelle-dot and those who did not. While it may be easy to blame weight gain on Premarin or Vivelle-dot, the real causes of such weight gain are probably due to a poor diet, inactivity, and other factors.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I have gotten these very tiny red specks all over my arms and tops of my legs since I started this. They don't bother me, I just want to ...
1 answer • 12 Mar 2010
... sent me for tests. The results were that nothing looked suspicious. Now 3mos.later, I am still hurting and the lump is still there. I am assuming ...
1 answer • 13 Sep 2010
... or Climara is temporary or permanent? I was on Vivelle for 3 months then changed to Climara and came off after 6 weeks, as both caused rashes at ...
1 answer • 18 Feb 2011
I went off Vivelle Dot 0.1 in Nov.2011, because I lost my job. The sweats were and are still horrible! I just got a new prescription of the same ...
1 answer • 29 Mar 2012
Had complete hysterectomy in 2008 and started on vivelle-dot 0.1. After two years I told my Dr. I wanted to reduce the dose and now I am on .0375 ...
1 answer • 2 Oct 2012